# SDR DALA1154330952

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 57,938 hours, 43,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHTS INOPERATIVE AT SEAT 1C, 17D, AND 28D.  MAINTENANCE REPAIRED PULLED WIRES FROM LIGHT CONNECTORS AT SEAT 1C, 28D.  LIGHT HARNESS WAS REPLACED AT SEAT 17D PER AMM 33-53.  OPERATION OF LIGHT CHECKS OK.
